Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 8.4

International Journal of Applied Research

Vol. 1, Issue 10, Part O (2015)

On Ternary Quadratic Equation 4x2+5y2=21z2

Author(s)
MA Gopalan, R Anbuselvi, N Ahila
Abstract
The Ternary Quadratic Diophantine Equation with 3 unknowns given by 4x2+5y2=21z2 is analyzed for its patterns of non-zero distinct integral solutions. Afew interesting relations between the solutions and special polygonal numbers are exhibited.
Pages: 1027-1029  |  695 Views  19 Downloads
How to cite this article:
MA Gopalan, R Anbuselvi, N Ahila. On Ternary Quadratic Equation 4x2+5y2=21z2. Int J Appl Res 2015;1(10):1027-1029.
Call for book chapter
International Journal of Applied Research